# SDR FDEA202308181456

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC0293508
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RIGHT HAND WING FIXED TRAILING EDGE   LOWER BEAM APPROXIMATELY STATION XW 146.618.  EXISTING REPAIR AT RIGHT HAND WING FIXED TRAILING EDGE LOWER BEAM APPROXIMATELY   STATION XW 146.618 EVALUATED AND FOUND NOT IN ACCORDANCE WITH WITH SRM 57-00-00-  2R FIGURE 208 FIGURE 5.TRAILING EDGE LOWER BEAM AT STATION 146.618 CARRIED OUT   REAPIR IN ACCORDANCE WITH EA # 1-5710-T0376005 P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
